# SDR HALA9800013

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 59122142
- Condition: Corroded
- Location: Rt Te Flap
- Part time: 28,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE RIGHT FLAP SPAR UPPER TEE CHORD AT XFLS 187.406.  REPAIRED BY BLENDING OUT THE CORRODED AREA, HFEC INSPECTING, ROTO PEENING AND REINSTALLING FITTING REMOVED FOR ACCESS WITH 301 CRES SHIMS TO FILL VOID CREATED BY BLENDOUT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-57-013-EAC.  (M)
